# SDR CX7A194J0453

- Difficulty date: October 17, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N309CE
- Make and model: Saab 340B
- Aircraft serial: 340B201
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Cowling
- Part number: 7254501831
- Condition: Departed
- Location: Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PORTION OF ENGINE COWLING DEPARTED A/C DURING FLIGHT.  INSTALLED UPPER COWL FAIRING.
